# SDR QXEA2011072000514

- Difficulty date: July 19, 2011
- Submitted: July 20, 2011
- Operation: Air carrier
- Aircraft: N430QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4163
- Aircraft time: 10,501 hours, 11,466 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 - CORRODED RIVETS ON RT STG 31 ATTACH FLANGE BETWEEN X1.00 AND 19.400.  REMOVED 19 EA RIVETS IAW SRM 51-42-05.  FOUND NO EVIDENCE OF CORROSION UNDER RIVET HEADS IAW SRM 51-14-00.  INSTALLED 19 EA RIVETS IAW SRM 51-42-05.  TREATED, PRIMED AND PAINTED AREA IAW SRM 51-21-10, 51-25-10 AND 51-25-15.
